Please use this identifier to cite or link to this item:
Title: Sobre una generalización de los criterios de transitividad relativos a estructuras iniciales y de transitividad relativos a estructuras finales
Author: Cascante, Joaquín Ma., 1925-1998
Keywords: Teoria de conjunts
Set theory
Issue Date: 1965
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a
It is part of: Collectanea Mathematica, 1965, vol. 17, núm. 3, p. 263-280
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
21866.pdf1.33 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.